Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Prolonged menstrual cycle. Taking januvia for diabetes, ovarian cysts. Will novelon stop excess bleeding?

1 and a half months ago i was diagnosed with diabetes and right ovarian cyst . when i went to my gynecologist he told me that my ovarian cyst would get cured once my blood sugar level goes down. next i went to a diabetes specialist . he gave me triglimisave and januvia 100mg . After about 2 weeks my period started (3rd july 2012) but it continuing still now. so i called up my gynecologist and he suggested novelon. but i am having doubts abouts it because i have read that it disrupts normal menstrual cycle. so my question is can i use novelon to stop excess bleeding?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
NOVELON tab: desogestrel , ethinyl estradiol
these helps to stop excess bleeding
as they contain hormones ,it is likely to get variations in hormone levels in the body( which is not a matter of risk) they may postpone or prepone your periods
your doctor chose this because he thinks that benefits out weigh the side effects
you can use this without fear
your glucose levels need to be in control to avoid any kind of hormonal imbalances
strict diabetic diet and physical activity helps you to get rid of these problem
a weight loss up to 5 kgs(if you are obese)treats the condition for itself.

Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor